# SDR XCGA560HM111517

- Difficulty date: October 16, 2017
- Submitted: November 15, 2017
- Operation: Air carrier
- Aircraft: N560HM
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600699
- Aircraft time: 5,089 hours, 5,303 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 651101093
- Condition: Gouged
- Location: Bs 358
- Part time: 5,089 hours, 5,303 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE FOUND IN SKIN UNDER FLANGE OF DRAIN ASSEMBLY NEAR BS 358.25 AND RBL 8.44. GOUGE WAS .019 INCHES DEEP AND .875 INCHES LONG. SKIN REPAIRED IAW STRUCTURES REPORT S-560-0699/05RD.
